Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 10, NWS Atlanta, GA

January 4, 2022Johnson County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 4, 2022, 8:44 PM EST for Johnson County, Washington County, Wilkinson County, Georgia. It took effect at Jan 5, 2022, 1:00 AM EST. It was in force for 57 hr.

The area

The outline as issued.

The facts

Issued
Jan 4, 2022, 8:44 PM EST (01:44 UTC)
In effect from
Jan 5, 2022, 1:00 AM EST
Expired
Jan 7, 2022, 9:31 AM EST
In force
57 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 17.94 ft at Jan 6, 2022, 8:00 AM EST.

actionminormoderate152001/0501/0601/0701/08
Action stage
14 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

194 
WGUS42 KFFC 050144
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
844 PM EST Tue Jan 4 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

For the Oconee River Basin...including Oconee...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-051345-
/O.NEW.KFFC.FL.W.0010.220105T0600Z-220107T1000Z/
/OCNG1.1.ER.220105T0600Z.220106T1200Z.220107T0400Z.NO/
844 PM EST Tue Jan 4 2022

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT THROUGH LATE THURSDAY 
NIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Oconee River near Oconee.

* WHEN...From late tonight to early Friday morning.

* IMPACTS...At 18.0 feet, The water level begins to flood portions 
  of the dirt parking lot area near the Old Balls Ferry Road boat 
  ramp...just upstream and rightbank from the Georgia Highway 57 
  bridge. Minor flooding continues in the woodlands near the river.

* ADDITIONAL DETAILS...
  - At 7:45 PM EST Tuesday the stage was 16.9 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 17.8 feet Thursday
    morning. It will then fall below flood stage late Thursday
    evening.
  - Flood stage is 17.0 feet.
  - Flood History...This crest compares to a previous crest of
    17.8 feet on 12/26/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
8 follow-up statements
499 
WGUS82 KFFC 051203
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
703 AM EST Wed Jan 5 2022

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

For the Oconee River Basin...including Penfield, Milledgeville, 
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-060015-
/O.CON.KFFC.FL.W.0010.000000T0000Z-220107T1000Z/
/OCNG1.1.ER.220105T0407Z.220106T1200Z.220107T0400Z.NO/
703 AM EST Wed Jan 5 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS MORNING THROUGH LATE 
THURSDAY NIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Oconee River near Oconee.

* WHEN...Until early Friday morning.

* IMPACTS...At 18 feet, The water level begins to flood portions of 
  the dirt parking lot area near the Old Balls Ferry Road boat ramp, 
  just upstream and rightbank from the Georgia Highway 57 bridge. 
  Minor flooding continues in the woodlands near the river.

* ADDITIONAL DETAILS...
  - At 6:45 AM EST Wednesday the stage was 17.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:45 AM EST Wednesday was 17.2 feet.
  - Forecast...The river is expected to rise to a crest of 17.8
    feet tomorrow morning. It will then fall below flood stage
    late tomorrow evening.
  - Flood stage is 17 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$

DL
213 
WGUS82 KFFC 051756
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1256 PM EST Wed Jan 5 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

For the Oconee River Basin...including Penfield, Milledgeville, 
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-060600-
/O.EXT.KFFC.FL.W.0010.000000T0000Z-220107T1700Z/
/OCNG1.1.ER.220105T0407Z.220106T1800Z.220107T1100Z.NO/
1256 PM EST Wed Jan 5 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH FRIDAY 
MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Oconee River near Oconee.

* WHEN...Until early Friday afternoon.

* IMPACTS...At 18 feet, The water level begins to flood portions of 
  the dirt parking lot area near the Old Balls Ferry Road boat ramp, 
  just upstream and rightbank from the Georgia Highway 57 bridge. 
  Minor flooding continues in the woodlands near the river.

* ADDITIONAL DETAILS...
  - At 12:45 PM EST Wednesday the stage was 17.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 12:45 PM EST Wednesday was 17.4 feet.
  - Forecast...The river is expected to rise to a crest of 18
    feet early tomorrow afternoon. It will then fall below flood
    stage Friday morning.
  - Flood stage is 17 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$

DL
009 
WGUS82 KFFC 060120
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
820 PM EST Wed Jan 5 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

For the Oconee River Basin...including Penfield, Milledgeville, 
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-061330-
/O.EXT.KFFC.FL.W.0010.000000T0000Z-220107T2024Z/
/OCNG1.1.ER.220105T0407Z.220106T1800Z.220107T1424Z.NO/
820 PM EST Wed Jan 5 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING THROUGH FRIDAY 
AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast 
  to continue.

* WHERE...Oconee River near Oconee.

* WHEN...Until Friday afternoon.

* IMPACTS...Between 17 and 18 feet, Flood stage is reached and 
  exceeded. The water level reaches the top of the Old Balls Ferry 
  Road boat ramp...just upstream and rightbank from the Georgia 
  Highway 57 bridge. Minor flooding of woodlands near the river 
  occurs.


* ADDITIONAL DETAILS...
  - At 8:00 PM EST Wednesday the stage was 17.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM EST Wednesday was 17.7 feet.
  - Forecast...The river is expected to rise to a crest of 18.1
    feet early tomorrow afternoon. It is forecasted to fall below
    flood stage late Friday morning.
  - Flood stage is 17 feet.
  - Flood History...This crest compares to a previous crest of
    17.9 feet on 02/15/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
771 
WGUS82 KFFC 061343
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
843 AM EST Thu Jan 6 2022

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

For the Oconee River Basin...including Penfield, Milledgeville, 
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-070145-
/O.EXT.KFFC.FL.W.0010.000000T0000Z-220107T1708Z/
/OCNG1.1.ER.220105T0407Z.220106T1800Z.220107T1108Z.NO/
843 AM EST Thu Jan 6 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH FRIDAY 
AFTERNOON...

* WHAT...Minor flooding is occurring and is forecast to continue.

* WHERE...Oconee River near Oconee.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 18 feet, The water level begins to flood portions of 
  the dirt parking lot area near the Old Balls Ferry Road boat 
  ramp...just upstream and rightbank from the Georgia Highway 57 
  bridge. Minor flooding continues in the woodlands near the river.

* ADDITIONAL DETAILS...
  - At 8:30 AM EST Thursday the stage was 17.9 feet and steady.
  - Forecast...The river is expected to rise to a crest of 18.0
    feet this afternoon. It will then fall below flood stage
    tomorrow morning.
  - Flood stage is 17 feet.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
378 
WGUS82 KFFC 062021
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
321 PM EST Thu Jan 6 2022

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

For the Oconee River Basin...including Penfield, Milledgeville, 
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-070830-
/O.CON.KFFC.FL.W.0010.000000T0000Z-220107T1708Z/
/OCNG1.1.ER.220105T0407Z.220107T0000Z.220107T1108Z.NO/
321 PM EST Thu Jan 6 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH 
FRIDAY AFTERNOON...

* WHAT...Minor flooding is occurring and is forecast to continue.

* WHERE...Oconee River near Oconee.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 18 feet, The water level begins to flood portions of 
  the dirt parking lot area near the Old Balls Ferry Road boat 
  ramp...just upstream and rightbank from the Georgia Highway 57 
  bridge. Minor flooding continues in the woodlands near the river.

* ADDITIONAL DETAILS...
  - At 3:00 PM EST Thursday the stage was 17.9 feet and steady.
  - Forecast...The river is expected to rise to a crest of 18
    feet this evening. It will then fall below flood stage
    tomorrow morning.
  - Flood stage is 17 feet.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
645 
WGUS82 KFFC 070130
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
830 PM EST Thu Jan 6 2022

...The Flood Warning continues for the following rivers in Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

For the Oconee River Basin...including Penfield, Milledgeville, 
Oconee, Oconee, McIntyre, Irwinton, Oconee, Dublin, Mount Vernon...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-071330-
/O.EXT.KFFC.FL.W.0010.000000T0000Z-220107T1415Z/
/OCNG1.1.ER.220105T0407Z.220106T1445Z.220107T0815Z.NO/
830 PM EST Thu Jan 6 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING THROUGH FRIDAY 
MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast 
  to continue.

* WHERE...Oconee River near Oconee.

* WHEN...Until late tomorrow morning.

* IMPACTS...Between 17 and 18 feet, Flood stage is maintained. The 
  water level reaches the top of the Old Balls Ferry Road boat 
  ramp...just upstream and rightbank from the Georgia Highway 57 
  bridge. Minor flooding of woodlands near the river occurs.


* ADDITIONAL DETAILS...
  - At 8:00 PM EST Thursday the stage was 17.7 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM EST Thursday was 17.9 feet.
  - Forecast...The river is forecasted to fall below flood stage
    late tonight and continue falling to 8.3 feet Tuesday
    evening.
  - Flood stage is 17 feet.
  - Flood History...This crest compares to a previous crest of
    17.8 feet on 12/26/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
935 
WGUS82 KFFC 071135
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
635 AM EST Fri Jan 7 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC167-303-319-071730-
/O.EXT.KFFC.FL.W.0010.000000T0000Z-220107T1725Z/
/OCNG1.N.ER.220105T0407Z.220106T1445Z.220107T1125Z.NO/
635 AM EST Fri Jan 7 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH THIS 
AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Oconee River near Oconee.

* WHEN...Until this afternoon.

* IMPACTS...At 17.0 feet, Flood stage is reached. The water level 
  reaches the top of the Old Balls Ferry Road boat ramp...just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding of woodlands near the river occurs.

* ADDITIONAL DETAILS...
  - At 6:15 AM EST Friday the stage was 17.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:15 AM EST Friday was 17.9 feet.
  - Forecast...The river is expected to fall to 8.3 feet Tuesday
    evening.
  - Flood stage is 17.0 feet.
  - Flood History...This crest compares to a previous crest of
    17.7 feet on 01/06/2021.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
326 
WGUS82 KFFC 071431
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
931 AM EST Fri Jan 7 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

GAC167-303-319-071545-
/O.CAN.KFFC.FL.W.0010.000000T0000Z-220107T1431Z/
/OCNG1.N.ER.220105T0407Z.220106T1445Z.220107T1350Z.NO/
931 AM EST Fri Jan 7 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Oconee River near Oconee.

* ADDITIONAL DETAILS...
  - At 9:00 AM EST Friday the stage was 16.9 feet.
  - Forecast...The river is expected to fall to 7.8 feet
    Wednesday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 8:42 PM EST, 2 minutes earlier.

Area forecast discussion, Jan 4, 8:42 PM EST, 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
842 PM EST Tue Jan 4 2022

...Late Evening Update...

.UPDATE...

The forecast is on track so far tonight. Aside from minor tweaks
to hourly temps, dew points and sky cover, the only change was to
add patchy frost to the grids across the higher terrain of NE
Georgia, mainly for awareness given how warm it has been recently.
Frost should form mainly in well-sheltered areas, as surface
winds are expected to stay up around 10 mph across the higher
terrain overnight.

Martin

&&

.PREV DISCUSSION... /Issued 650 PM EST Tue Jan 4 2022/

..Updated for 00Z Aviation Discussion...

SHORT TERM /Tonight through Wednesday Night/...

High pressure and dry conditions are anticipated for the short
term period of the forecast.

Zonal flow aloft will begin to shift more to the SW during the
day on Wednesday. At the surface, high pressure will hold through
tomorrow, but then begin to shift offshore tomorrow night. Since
the surface flow has shifted more easterly, low level moisture
will begin to increase along with the cloud cover. Winds should
shift to the SW by Wednesday morning, with the fetch at the
surface and aloft off of the GOMEX. Temps will quickly moderate
back to above normal values for this time of year.

NListemaa

LONG TERM /Thursday through Tuesday/...

Thursday begins the long term with an increase in clouds as a
long wave upper level trough begins to push through the area. The
precip will likely be limited to the northern part of our CWA,
come Thursday afternoon and the highest elevations are likely to
see some rain/snow mix during the evening and overnight hours.
Confidence is low, but there are some indication that parts of NW
Georgia could receive some light ice accumulation at the very
onset of the approaching system Thursday afternoon before changing
to a mix of rain and snow by Thursday evening. Most of the major
models have come into better agreement that the precip will likely
be ejected from the CWA before the cold temperatures have the
chance to bring widespread wintry mix to the area. Overnight lows
on Friday will fall into the upper teens across northern GA while
the rest of the CWA falls to freezing or below. Winds are expected
to pick up as well during the overnight hours, occasionally
gusting to 25mph in the higher elevations, and some windchill
values could fall to around zero in some areas of NE GA. While
it's unlikely that we'll reach Wind Chill advisory criteria, it's
something that we'll need to watch out for.

Temps will slowly rebound this weekend, as the cold front clears
the area. The weekend will see highs rebound back into the 60s and
maybe touching 70 across parts of south/central GA as warm air
advection surges out ahead of another front set to move into the
area Sunday night and into Monday. This system looks like it will
likely be a heavy rain producer, but it's still to far out to get
a good estimate on QPF totals. Confidence is reasonably high that
precip will be likely beginning early next week.

Vaughn

&&

AVIATION...
00Z Update...
Models continue to indicate MVFR cigs tonight after 04z-06z, so
have maintained said cigs in the TAFs through the overnight and
early morning periods. Spotty areas and/or brief periods of IFR
cigs are possible, but confidence is not high enough to include in
the TAFs. Sky conditions will go VFR by 14z-16z as cigs improve.
Winds will relax overnight to 7 kts or less, becoming light and
variable approaching daybreak. Winds will pick back up to 4-8 kts
out of the west around noon.

//ATL Confidence...00Z Update...
Medium to high confidence on cigs.
High confidence on all other elements.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          38  56  35  57 /   5   5   5  50
Atlanta         39  54  37  55 /   0   0   5  60
Blairsville     32  49  30  48 /   0   0   5  70
Cartersville    37  53  34  53 /   0   0   5  70
Columbus        40  59  40  63 /   0   0  10  50
Gainesville     37  53  36  53 /   5   5   0  60
Macon           42  62  38  64 /   5   5   5  30
Rome            37  54  35  51 /   0   0  10  70
Peachtree City  38  56  36  59 /   0   0  10  60
Vidalia         43  62  39  65 /   5   5   0  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Martin
LONG TERM....Vaughn
AVIATION...Martin
Hazardous weather outlook, Jan 4, 4:35 PM EST, 4 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
435 PM EST Tue Jan 4 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-052145-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
435 PM EST Tue Jan 4 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There is a possibility for some mixed wintry precipitation in far
north Georgia from the early to mid-morning hours of Thursday,
and again Thursday night into early Friday. Accumulations are not
expected at this time. Stay tuned to the latest forecast for more
details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of winter weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jan 4, 3:55 PM EST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EST TUE JAN 04 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TORNADO          4 SSE ANTIOCH CHURCH    31.87N  83.33W
01/02/2022                   WILCOX             GA   NWS STORM SURVEY

            A VERY BRIEF TORNADO TOUCHED DOWN ALONG GA HWY 215
            SOUTH AND FALCON CIRCLE, ABOUT 8 MILES SOUTH OF
            ABBEVILLE DURING THE LATE AFTERNOON HOURS OF SUNDAY,
            JANUARY 2ND. THE TORNADO, WHICH SHOWED A VERY WEAK
            DEBRIS SIGNATURE FROM KJGX SNAPPED AND UPROOTED SEVERAL
            LARGE PINES ON WITHIN THE FALCON CIRCLE AREA,
            PARTICULARLY NEAR THE SOUTH ENTRANCE/EXIT OFF 215. IN
            ADDITION TO TREE DAMAGE, A MEDIUM-SIZED SHED WAS
            DESTROYED ALONG WITH SOME TIN FROM THE ROOF OF ONE OF
            THE HOMES BEING PULLED OFF. MAX WINDS

&&

EVENT NUMBER FFC2200038

KS
Local storm report, Jan 4, 6:08 PM EST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 PM EST TUE JAN 04 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     FLASH FLOOD      2 WSW TUCKER            33.85N  84.24W
12/30/2021                   DEKALB             GA   PUBLIC

            FLOODING IN PARKING LOT OF AN APARTMENT COMPLEX ON
            NORTHLAKE PKWY NEAR I-285.

&&

EVENT NUMBER FFC2200039

KING
Local storm report, Jan 4, 6:12 PM EST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EST TUE JAN 04 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     SNOW             HIAWASSEE               34.95N  83.76W
01/03/2022  E1.5 INCH        TOWNS              GA   PUBLIC

&&

EVENT NUMBER FFC2200040

KING
Local storm report, Jan 4, 6:13 PM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EST TUE JAN 04 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     SNOW             JASPER                  34.47N  84.43W
01/03/2022  E1.0 INCH        PICKENS            GA   PUBLIC

&&

EVENT NUMBER FFC2200041

KING
Local storm report, Jan 4, 6:14 PM EST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EST TUE JAN 04 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 AM     SNOW             MINERAL BLUFF           34.91N  84.28W
01/03/2022  E1.5 INCH        FANNIN             GA   PUBLIC

&&

EVENT NUMBER FFC2200042

KING
Local storm report, Jan 4, 6:20 PM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EST TUE JAN 04 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     SNOW             TRACK ROCK              34.86N  83.87W
01/03/2022  M2.5 INCH        UNION              GA   PUBLIC

&&

EVENT NUMBER FFC2200043

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 2:50 PM ESTWinter Weather AdvisoryFFCCatoosa, Dade, Fannin, Gilmer, Murray, Towns and 3 more27 hr

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.